Howdie, hope everyone is well!!
Just escaped costa - self discharged as felt ok and wasn't going to stay in for Christmas when I was over the worse and have nebs at home!
Came off IV aminophylline yesterday and there was a bit of a cock up with my drugs, I kept saying - especially when I was reviewed in the night as became ill again that it was probably due to my theophylline levels dropping.
Anyways it was only taken seriously about. 30 hours later when I explained to the cons I discharged on. He respected my wishes but asked me to stop while I had the uniphylline - obviously I said yes, wasn't being awkward or dissatisfied with the level of care - I just wanted home! So he have me a stat dose of. 800ug - only take 300ug bd. Obviously I've not taken my evening dose (I'm tachy and feel sick etc - but not toxic) .
Just wondered if this is normal or what? I think ideally he'd have liked to give an IV dose to get levels back up, but obviously couldn't. I just haven't heard of an oral loading dose and thought that it was more likely to cause toxicity? I'm sure the resp cons knows what he's doing - I'm just curious lol
I'm fine though looking forwards to chilling out for a few days and plan on being very careful and going back if things slide